# SDR SWAA2025042226187

- Difficulty date: April 18, 2025
- Submitted: April 22, 2025
- Operation: Air carrier
- Aircraft: N8740A
- Make and model: Boeing 737-8
- Aircraft serial: 61860
- Aircraft time: 12,763 hours, 6,052 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L/H AND R/H FWD EXTERIOR EMERGENCY LIGHT INOP<[01] REMOVED ANDS REPLACED L/H AND R/H FWD EXTERIOR EMERGENCY BATTERY PACKS PER AMM 33-51-06
